Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 58532, 15 pages
http://dx.doi.org/10.1155/DDNS/2006/58532

Existence criteria and classification schemes for positive solutions of second-order nonlinear difference systems

1School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China
2Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan 30043, China

Received 1 May 2006; Accepted 19 July 2006

Copyright © 2006 Wan-Tong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wan-Tong Li, Can-Yun Huang, and Sui Sun Cheng, “Existence criteria and classification schemes for positive solutions of second-order nonlinear difference systems,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 58532, 15 pages, 2006. https://doi.org/10.1155/DDNS/2006/58532.